# SDR AU000130

- Difficulty date: January 9, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Garrtt TPE3312201A
- Propeller: Hartzl HCB3TN5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, R, X
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FAILED IN-FLIGHT.
